# SDR CALA2018100802079

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 22,413 hours, 8,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR, EXTERIOR EMERGENCY EGRESS LIGHT INOP. SDR RELAMPED, NO HELP. OK FOR DAYLIGHT OPS ONLY PER MEL 3314A DISPATCH DESK: 24 DATE: 02-OCT-18- NOC DESK: 900 DATE: 02-OCT-18- TOMC APPROVED LIGHT INOP AT L-2 DOOR ( NO NIGHT OPS ) DEFERED PER MEL 3314A RELAMPED OPS CHECKS GOOD
